MathSciNet Relay Station
MathSciNet bibliographic data
MR2367016 90C10 (05A15 90C27 90C57)
Vimont, Yannick; Boussier, Sylvain; Vasquez, Michel Reduced costs propagation in an efficient implicit enumeration for the 01 multidimensional knapsack problem. J. Comb. Optim. 15 (2008), no. 2, 165–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement